First off does your Dr know about your palpatations? And do you have a cardiac history? Cause if you do its probable not a wise choice for your heart, but being obese isnt either. That being said, I have the same problem as you do. I have had palp's for years, tachycardia, bradycardia, PVC's, Ive been to the hosp for 180 heart rate out of the blue, and its beat so fast I cant count. Vagal maneuvers work for me to bring the heartrate down. I have no underlying cardiac problems. I recently also started phentermine 37.5, and have been doing fine with it as far as palps and tachycardia. I still have them from time to time like I normally do but there hasnt been any drastic change with the phentermine on board. Thats not to say that you wont though. I chose to take the chance and try it to lose some weight. My best advice to you is to talk about this with your doctor and be supervised. If you do use it and have problems then stop taking it and try to lose the weight in a different way. Good luck and hope all goes well for you.
Does your physician know about the palps?
I am not a fan of weight-loss pills, drinks, teas or weight-loss surgeries.
I would not take this medication with pre-existing heart palps.